WRIGHTS LANE SYNTHES USA PRODUCTS LLC 5.0MM LOCKING SCREW SLF-TPNG WITH T25 STARDRIVE RECESS 30MM; SCREW, FIXATION, BONE
Back to Search Results |
| Model Number |
212.209 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This patient information is unknown.Date of postoperative infection development is unknown.Additional device product codes: hrs, ktt.Original implant date is unknown.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4) used to capture additional medical/surgical intervention required.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
It was reported that patient underwent removal of hardware on (b)(6) 2018 due to infection caused by the femur implants and pain caused by the tibial implants.Implants were originally implanted on an unknown date.Devices removed are one (1) titanium cannulated tibial nail, one (1) titanium end cap, two (2) titanium locking screw, one (1) locking compression (lcp) curved condylar plate, one (1) periprosthetic locking screw, one (1) locking screw, eight (8) cortex screws, and two (2) cannulated screw partially threaded.Procedure was successfully completed.There was no surgical delay.Patient outcome is unknown.This complaint involves total 17 devices.Complaint (b)(4) captures 10 devices and complaint (b)(4) captures remaining 7 devices.This report is for one (1) 5.0mm locking screw slf-tpng with t25 stardrive recess 30mm.This is report 7 of 7 for complaint (b)(4).